# SDR UIEA2018073001591

- Difficulty date: July 30, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,533 hours, 17,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 3987748
- Part serial: 4244
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS UPON TAXI IN. REMOVED AND REPLACED AIR MODULATING SHUTOFF VALVE IAW AMM 21-28-01, NO FURTHER MESSAGE AND OPS CHECK GOOD.
